Alert archive / Nebraska / River Flood Warnings in 2018
River Flood Warning 3, NWS North Platte, NE
NWS North Platte, NE issued this river flood warning at May 18, 2018, 9:07 AM CDT for Lincoln County, Nebraska. It took effect at May 19, 2018, 3:00 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 18, 2018, 9:07 AM CDT (14:07 UTC)
- In effect from
- May 19, 2018, 3:00 PM CDT
- Expired
- May 23, 2018, 4:00 AM CDT
- In force
- 4 days
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 90 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Platte River at North Platte (NPTN1).
- Action stage
- 5.5 ft
- Minor stage
- 6 ft
- Moderate stage
- 6.5 ft
- Major stage
- 7 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06693000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
225
WGUS43 KLBF 181407
FLWLBF
BULLETIN -IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service North Platte NE
907 AM CDT Fri May 18 2018
...The National Weather Service in North Platte has issued a Flood
Warning for the following rivers in Nebraska...
North Platte River at Lewellen affecting Garden and Keith Counties.
North Platte River near North Platte affecting Lincoln County.
.A round of very heavy rain Thursday night led the North Platte River to rise across western Nebraska. A second round of heavy rain is likely Friday night, which will take the river above flood stage upstream of Lake McConaughy and near North Platte. The river crest forecast is dependent on the precipitation forecast and may change.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely
and the road beneath may not be intact. Vehicles caught in rising
waters should be abandoned quickly.
&&
NEC069-101-200208-
/O.NEW.KLBF.FL.W.0002.180519T1200Z-000000T0000Z/
/LEWN1.1.ER.180519T1200Z.180521T1200Z.000000T0000Z.UU/
807 AM MDT Fri May 18 2018
The National Weather Service in North Platte has issued a
* Flood Warning for
The North Platte River at Lewellen.
* from Saturday morning until further notice.
* At 6:45 AM Friday the stage was 6.2 feet.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 8.0 feet by Monday morning.
* Impact...At 8.5 feet...Moderate flood stage. Flooding around
Fairground Street, County Road 46, County Road 199 A and County
Road 44 A east of Highway 26. Homes near and along the river may
begin to flood.
* Flood history...This crest compares to a previous crest of 8.0 feet
on Dec 25 2002.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-200208-
/O.NEW.KLBF.FL.W.0003.180519T2000Z-180523T0900Z/
/NPTN1.1.ER.180519T2000Z.180520T1200Z.180522T0900Z.NR/
907 AM CDT Fri May 18 2018
The National Weather Service in North Platte has issued a
* Flood Warning for
The North Platte River near North Platte.
* from Saturday afternoon to late Tuesday night.
* At 8:00 AM Friday the stage was 4.7 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 6.4 feet by Sunday evening.The river will
fall below flood stage by Tuesday morning.
* Impact...At 6.5 feet...Moderate and more widespread flooding of low
lying and agricultural land begins along the north bank of the
North Platte River from Highway 83 to approximately 4 miles west of
Highway 83 south of North River Road. Water encroachment into some
residences property begins along and south of North River Road.
Water encroachment into low lying areas of Cody Park worsens.
* Flood history...This crest compares to a previous crest of 6.4 feet
on Dec 1 1946.
&&
LAT...LON 4114 10067 4112 10064 4110 10069 4115 10075
4119 10087 4124 10087
$$4 follow-up statements
016
WGUS83 KLBF 190025
FLSLBF
Flood Statement
National Weather Service North Platte NE
725 PM CDT Fri May 18 2018
...The Flood Warning continues for the following rivers in
Nebraska...
North Platte River at Lewellen affecting Garden and Keith Counties.
North Platte River near North Platte affecting Lincoln County.
.A round of very heavy rain Thursday night, led to rises in the
North Platte river from Lewellen to North Platte. A second round
of heavy rain is likely, and will lead to minor flooding along
the North Platte river at North Platte and Lewellen. Minor flooding
is expected to continue until further notice for Lewellen, and end
by Tuesday morning for North Platte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely
and the road beneath may not be intact. Vehicles caught in rising
waters should be abandoned quickly.
Do not let children play near the river during high water.
&&
NEC069-101-201225-
/O.EXT.KLBF.FL.W.0002.180520T0900Z-000000T0000Z/
/LEWN1.1.ER.180520T0900Z.180521T0600Z.000000T0000Z.UU/
625 PM MDT Fri May 18 2018
The Flood Warning continues for
The North Platte River at Lewellen.
* from late Saturday night until further notice.
* At 5:45 PM Friday the stage was 6.7 feet.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
rise to near 7.8 feet by Monday morning.
* Impact...At 7.5 feet...Minor flood stage. Overflow and high water
table levels will cause seepage and flooding of basements and crawl
spaces near and along the river.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-201225-
/O.EXT.KLBF.FL.W.0003.180520T1200Z-180523T1200Z/
/NPTN1.1.ER.180520T1200Z.180521T0600Z.180522T1200Z.NR/
725 PM CDT Fri May 18 2018
The Flood Warning continues for
The North Platte River near North Platte.
* from Sunday morning to Wednesday morning.
* At 7:00 PM Friday the stage was 4.7 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
rise to near 6.3 feet by Monday morning.The river will fall below
flood stage by Tuesday morning.
* Impact...At 6.5 feet...Moderate and more widespread flooding of low
lying and agricultural land begins along the north bank of the
North Platte River from Highway 83 to approximately 4 miles west of
Highway 83 south of North River Road. Water encroachment into some
residences property begins along and south of North River Road.
Water encroachment into low lying areas of Cody Park worsens.
&&
LAT...LON 4114 10067 4112 10064 4110 10069 4115 10075
4119 10087 4124 10087
$$
CLB666
WGUS83 KLBF 191356
FLSLBF
Flood Statement
National Weather Service North Platte NE
856 AM CDT Sat May 19 2018
...The Flood Warning continues for the following rivers in
Nebraska...
North Platte River at Lewellen affecting Garden and Keith Counties.
North Platte River near North Platte affecting Lincoln County.
.Heavy rainfall above and below Lake McConaughy is causing the North
Platte river to rise. The rain should end later today or tonight. The
river will crest Monday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely
and the road beneath may not be intact. Vehicles caught in rising
waters should be abandoned quickly.
Do not let children play near the river during high water.
&&
NEC069-101-210156-
/O.EXT.KLBF.FL.W.0002.180521T0000Z-000000T0000Z/
/LEWN1.1.ER.180521T0000Z.180521T1800Z.000000T0000Z.UU/
756 AM MDT Sat May 19 2018
The Flood Warning continues for
The North Platte River at Lewellen.
* from Sunday evening until further notice.
* At 6:45 AM Saturday the stage was 6.8 feet.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 8.0 feet by Monday early afternoon.
* Impact...At 8.5 feet...Moderate flood stage. Flooding around
Fairground Street, County Road 46, County Road 199 A and County
Road 44 A east of Highway 26. Homes near and along the river may
begin to flood.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-210156-
/O.EXT.KLBF.FL.W.0003.180521T0000Z-180523T0600Z/
/NPTN1.1.ER.180521T0000Z.180521T1800Z.180522T0600Z.NR/
856 AM CDT Sat May 19 2018
The Flood Warning continues for
The North Platte River near North Platte.
* from Sunday evening to late Tuesday night.
* At 8:00 AM Saturday the stage was 5.0 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 6.1 feet by Monday early afternoon.The river will
fall below flood stage by early Tuesday morning.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low
lying and agricultural land begins along the north bank of the
North Platte River from Highway 83 to approximately 4 miles west of
Highway 83 south of North River Road. Minor water intrusions into
low lying areas of Cody Park in North Platte begins. People should
be cautioned against being in the water along the banks of the
river especially near Cody Park.
&&
LAT...LON 4114 10067 4112 10064 4110 10069 4115 10075
4119 10087 4124 10087
$$111
WGUS83 KLBF 191853
FLSLBF
Flood Statement
National Weather Service North Platte NE
153 PM CDT Sat May 19 2018
...The Flood Warning continues for the following rivers in
Nebraska...
North Platte River at Lewellen affecting Garden and Keith Counties.
North Platte River near North Platte affecting Lincoln County.
.Heavy rainfall above and below Lake McConaughy is causing the North
Platte river to rise. The rain should end late today or tonight and
the river will crest Monday and Tuesday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely
and the road beneath may not be intact. Vehicles caught in rising
waters should be abandoned quickly.
Do not let children play near the river during high water.
&&
NEC069-101-210653-
/O.EXT.KLBF.FL.W.0002.180521T0300Z-000000T0000Z/
/LEWN1.1.ER.180521T0300Z.180522T0000Z.000000T0000Z.UU/
1253 PM MDT Sat May 19 2018
The Flood Warning continues for
The North Platte River at Lewellen.
* from Sunday evening until further notice.
* At 11:45 AM Saturday the stage was 6.8 feet.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tomorrow evening and
continue to rise to near 7.9 feet by early Tuesday morning.
* Impact...At 7.5 feet...Minor flood stage. Overflow and high water
table levels will cause seepage and flooding of basements and crawl
spaces near and along the river.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-210653-
/O.EXT.KLBF.FL.W.0003.180520T1800Z-180523T0600Z/
/NPTN1.1.ER.180520T1800Z.180521T0000Z.180522T0600Z.NR/
153 PM CDT Sat May 19 2018
The Flood Warning continues for
The North Platte River near North Platte.
* from Sunday afternoon to late Tuesday night.
* At 1:00 PM Saturday the stage was 5.2 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow afternoon and
continue to rise to near 6.1 feet by Monday morning. The river will
fall below flood stage by early Tuesday morning.
* Impact...At 6.0 feet...Minor flood stage. Minor flooding of low
lying and agricultural land begins along the north bank of the
North Platte River from Highway 83 to approximately 4 miles west of
Highway 83 south of North River Road. Minor water intrusions into
low lying areas of Cody Park in North Platte begins. People should
be cautioned against being in the water along the banks of the
river especially near Cody Park.
&&
LAT...LON 4114 10067 4112 10064 4110 10069 4115 10075
4119 10087 4124 10087
$$261
WGUS83 KLBF 201229
FLSLBF
Flood Statement
National Weather Service North Platte NE
729 AM CDT Sun May 20 2018
...The Flood Warning is cancelled for the following rivers in
Nebraska...
North Platte River near North Platte affecting Lincoln County.
...The Flood Warning continues for the following rivers in
Nebraska...
North Platte River at Lewellen affecting Garden and Keith Counties.
.Recent heavy rainfall above and below Lake McConaughy is causing the
North Platte river to rise. The North Platte River near Lewellen
is expected to reach minor flood stage late today and is then
forecast to remain high rest of the week. Elsewhere, river levels
will become elevated near North Platte today with river levels falling Tuesday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely
and the road beneath may not be intact. Vehicles caught in rising
waters should be abandoned quickly.
Do not let children play near the river during high water.
&&
NEC069-101-220029-
/O.EXT.KLBF.FL.W.0002.180520T2100Z-000000T0000Z/
/LEWN1.1.ER.180520T2100Z.180522T1200Z.000000T0000Z.UU/
629 AM MDT Sun May 20 2018
The Flood Warning continues for
The North Platte River at Lewellen.
* from this afternoon until further notice.
* At 5:45 AM Sunday the stage was 6.8 feet.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 8.1 feet by Tuesday early afternoon.
* Impact...At 8.5 feet...Moderate flood stage. Flooding around
Fairground Street, County Road 46, County Road 199 A and County
Road 44 A east of Highway 26. Homes near and along the river may
begin to flood.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-201259-
/O.CAN.KLBF.FL.W.0003.000000T0000Z-180523T0600Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NR/
729 AM CDT Sun May 20 2018
The Flood Warning is cancelled for
The North Platte River near North Platte.
* At 7:00 AM Sunday the stage was 5.3 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will crest below flood stage at 5.8 feet this
evening.
* Impact...At 5.7 feet...Minor overflows of low lying and agricultural
land begins along the north bank of the North Platte River from
Highway 83 to approximately 4 miles west of Highway 83 south of
North River Road. People should be cautioned against being in the
water along the banks of the river especially near Cody Park.
&&
LAT...LON 4114 10067 4112 10064 4110 10069 4115 10075
4119 10087 4124 10087
$$
ETWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at May 18, 6:43 AM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, May 18, 6:43 AM CDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service North Platte NE 643 AM CDT Fri May 18 2018 .SHORT TERM...(Today and tonight) Issued at 318 AM CDT Fri May 18 2018 Surface low pressure will deepen across northeast CO today ahead of an approaching upper level low which is over UT early this morning. An inverted SFC trough will extend northeast from the low across southwest into north central Nebraska through the day. Appears that cloud cover will limit SFC heating across much of the area, with the best chance for seeing cloud breaks and destabilization will be across southwest NE. Appears that the severe threat may be limited due to this factor, as the airmass will likely struggle to recover after this mornings MCS. Nevertheless a few severe storms will be possible, the most likely scenario would be for elevated storms do develop this evening as a moist southerly low level jet strengthens and noses into southwest NE. Large hail would be the main severe threat. The bigger threat could be from heavy rainfall, as mentioned the southerly LLJ will persist through much of the night, with continued thunderstorm development and locally heavy rainfall exceeding 2 inches in some locations. Will issue a flood watch for areas that received heavy rainfall early this morning and the expected heavy rainfall in these same areas tonight. .LONG TERM...(Saturday through Thursday) Issued at 318 AM CDT Fri May 18 2018 The main story for the first part of the weekend will be the continued rain and isolated thunderstorms. While severe weather will be minimal on Saturday, heavy rain will still be a concern. The latest guidance is indicating this system this weekend will produce significant rain across the entire north central Nebraska region. By Sunday, total rainfall could be near 3.0 inches for most locations. This heavy rain combined with recent snowmelt could become a concern for local rivers. With a flood watch issued this forecast through Saturday, will need to keep an eye on the rivers to see if an upgrade will be necessary. Recent model guidance has slowed the system down a little. As a result, precipitation will stick around through Sunday. Precipitation will slowly taper off throughout the day. High pressure will then build into the region on Sunday night bringing a brief break to the area. Dry weather will stick around through Monday before the next precipitation system arrives on Monday night. Confidence is low in severe potential for storms on Monday night. A wet pattern will continue throughout the rest of the week. Generally, weather will be dry for much of the day with afternoon/evening showers and storms possible Tuesday through Thursday. These storms will be mainly be diurnally driven and severe weather potential is low at this time. Temperatures will be on the cooler side for Saturday with highs ranging from the upper 40s across the Pine Ridge region to the low 60s across south central Nebraska. Temperatures will then steadily rise through the remainder of the extended period with afternoon temperatures back into the upper 70s and low 80s by next Thursday. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 640 AM CDT Fri May 18 2018 Variable ceiling heights will be seen across the area with lower ceilings in the west where cigs could drop to MVFR at times. Otherwise convective complex moving slowly southeast with the main areas of showers and thunderstorms east of Highway 83 and should exit east around 15Z this morning. The next round of thunderstorm develop this afternoon where heavy rainfall is likely as thunderstorms develop and move eastward. && .LBF WATCHES/WARNINGS/ADVISORIES... Flood Watch from this evening through Saturday evening for NEZ022-035>038-056-057-059. && SHORT TERM...Taylor LONG TERM...Kulik AVIATION...Keck
Hazardous weather outlook, May 18, 3:37 AM CDT, 5 hours 30 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 337 AM CDT Fri May 18 2018 NEZ004>010-022>029-035>038-056>059-069>071-094-190845- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 337 AM CDT Fri May 18 2018 /237 AM MDT Fri May 18 2018/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TODAY AND TONIGHT. A few severe thunderstorms will be possible late this afternoon and especially this evening. Large hail would be the main severe weather threat, but damaging winds could also occur. The threat area is generally along and south of Highway 2 from Broken Bow to Hyannis. These same areas are expected to receive additional heavy rainfall tonight of 1 to 3 inches. This could lead to localized flooding. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Thunderstorms containing locally heavy rain will continue to be possible through Saturday. After a break Sunday and Monday, warm, moist, Gulf air returns northward across the area, with chances for thunderstorms Monday night through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening across portions of southwest Nebraska. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte Taylor
In the hours before
Special weather statement, May 18, 3:48 AM CDT, 5 hours 19 minutes before
Special Weather Statement
National Weather Service North Platte NE
348 AM CDT FRI MAY 18 2018
NEZ009-010-027-028-038-180930-
Loup NE-Holt NE-Custer NE-Garfield NE-Rock NE-
348 AM CDT FRI MAY 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...LOUP...
GARFIELD...SOUTHWESTERN HOLT...EASTERN CUSTER AND SOUTHWESTERN
WHEELER COUNTIES UNTIL 430 AM CDT...
At 348 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rose to near Weissert to Eddyville.
Movement was northeast at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Broken Bow, Burwell, Taylor, Sargent, Ansley, Chambers, Mason City,
Comstock, Berwyn, Rose, Amelia, Calamus Reservoir State Recreation
Area, Weissert, Westerville, Lillian, Fox Bayou, Walworth, Virginia
Smith Dam, Kent Diversion Dam State Wildlife Management Area and
Carson Lake.
This includes the following highways...
Highway 183 between mile markers 73 and 158.
Highway 2 between mile markers 275 and 307.
Highway 92 between mile markers 300 and 308.
LAT...LON 4174 9876 4174 9921 4105 9921 4105 9974
4158 9967 4222 9963 4229 9874
TIME...MOT...LOC 0848Z 213DEG 33KT 4220 9955 4154 9942 4100 9960
KulikLocal storm report, May 18, 7:14 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
714 AM CDT FRI MAY 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 AM HEAVY RAIN 10 NE OSHKOSH 41.51N 102.21W
05/18/2018 M3.50 INCH GARDEN NE CO-OP OBSERVER
OVERNIGHT RAINFALL TOTAL
&&
THORNELocal storm report, May 18, 8:34 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
834 AM CDT FRI MAY 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM FLASH FLOOD 10 NE OSHKOSH 41.51N 102.21W
05/18/2018 GARDEN NE CO-OP OBSERVER
BLUE CREEK AT BANKFUL, SOME COUNTY DIRT ROADS HAVE
WASHOUTS TO KNEE DEEP. 3 TO 4 INCHES OF RAIN IN 24 HOURS
ENDING THIS MORNING
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:55 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 50 min |
| May 17, 8:13 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 47 min |
| May 17, 8:45 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Grant, Keith | 60 min |
| May 17, 8:55 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 50 min |
| May 17, 9:26 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, Keith, McPherson | 49 min |
| May 17, 10:39 PM CDT | Special Weather Statement | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 66 min |
| May 17, 11:20 PM CDT | Special Weather Statement | LBF | Arthur | 40 min |
| May 17, 11:38 PM CDT | Special Weather Statement | LBF | Garden | 52 min |
| May 18, 12:02 AM CDT | Special Weather Statement | LBF | Arthur | 43 min |
| May 18, 12:27 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, McPherson | 48 min |
| May 18, 12:40 AM CDT | Special Weather Statement | LBF | Boyd, Custer, Garfield, Holt, Loup, Rock | 50 min |
| May 18, 3:24 AM CDT | Flood Watch | LBF | Arthur, Custer, Deuel, Garden, Keith, Lincoln and 3 more | 40 hr |
| May 18, 3:48 AM CDT | Special Weather Statement | LBF | Garfield, Loup | 42 min |
| May 18, 9:07 AM CDT | River Flood Warning | LBF | Garden, Keith | 4 days |
Nearby
River Flood Warnings in Nebraska, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.